# SDR AWXA200600607

- Difficulty date: February 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963512007
- Condition: Damaged
- Location: Bs 360-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C 16 CHECK DISCOVERED EMERGENCY PATH LIGHT HARNESS MISSING CONNECTORS AND PLUGS AT SEATS FROM BS 360 TO BS 947 AT WL 208, BL 25L.  MAINTENANCE INSTALLED PINS SOCKETS ON PLUGS AND CAPS ON EMERGENCY PATH LIGHTING HARNESS FROM BS 360 TO BS 947 AT WL 208, BL 25L IAW BOEING 737-300 SRM 20-82-12.  OPERATIONALLY CHECKED GOOD ON AMERICA WEST AIRLINES TACK CARD A1C33006.
